Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Rigidity of automorphisms
and spherical CR structures

Author: Jih-Hsin Cheng
Journal: Proc. Amer. Math. Soc. 128 (2000), 1825-1832
MSC (1991): Primary 32G07; Secondary 32F40, 32C16
Published electronically: November 29, 1999
MathSciNet review: 1653441
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We establish Bochner-type formulas for operators related to $CR$ automorphisms and spherical $CR$ structures. From such formulas, we draw conclusions about rigidity by making assumptions on the Tanaka-Webster curvature and torsion.

References [Enhancements On Off] (What's this?)

  • [BS] D. Burns and S. Shnider, Spherical hypersurfaces in complex manifolds, Invent. Math. 33 (1976),223-246 MR 54:7875
  • [Che] J.-H. Cheng, Curvature functions for the sphere in pseudohermitian geometry, Tokyo J. Math. 14(1991), 151-163 MR 92k:32016
  • [CL1] J.-H. Cheng and J. M. Lee, The Burns-Epstein invariant and deformation of CR structures, Duke Math. J. 60(1990), 221-254 MR 91a:32023
  • [CL2] A local slice theorem for 3-dimensional $CR$ structures, Amer. J. Math. 117(1995), 1249-1298 MR 96f:32030
  • [CM] S.-S. Chern and J. K. Moser, Real hypersurfaces in complex manifolds, Acta Math. 133(1974), 219-271 MR 54:13112
  • [CT] J.-H. Cheng and I-H. Tsai, Deformation of spherical $CR$ structures and the universal Picard variety, to appear in Communications in Analysis and Geometry
  • [Gra] J. W. Gray, Some global properties of contact structures, Ann. Math. 69(1959), 421-450 MR 22:3016
  • [Ham] R. S. Hamilton, The inverse function theorem of Nash and Moser, Bull. Amer. Math. Soc. 7(1982), 65-222 MR 83j:58014
  • [Le1] J. M. Lee, The Fefferman metric and pseudohermitian invariants, Trans. AMS 296(1986), 411-429 MR 87j:32063
  • [Le2] J. M. Lee, Pseudo-Einstein structures on $CR$ manifolds, Am. J. Math. 110(1988), 157-178 MR 89f:32034
  • [Rum] M. Rumin, Formes différentielles sur les variétés de contact, J. Diff. Geom., 39(1994), 281-330 MR 95g:58221
  • [Tan] N. Tanaka, A Differential Geometric Study on Strongly Pseudo-Convex Manifolds, 1975, Kinokuniya Co. Ltd., Tokyo MR 53:3361
  • [Web] S. M. Webster, Pseudohermitian structures on a real hypersurface, J. Diff. Geom. 13(1978), 25-41 MR 80e:32015

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32G07, 32F40, 32C16

Retrieve articles in all journals with MSC (1991): 32G07, 32F40, 32C16

Additional Information

Jih-Hsin Cheng

Keywords: Spherical CR structure, Tanaka-Webster curvature, pseudohermitian manifold
Received by editor(s): August 7, 1998
Published electronically: November 29, 1999
Additional Notes: Research supported in part by National Science Council grant NSC 87-2115-M-001-006 (R.O.C.).
Communicated by: Steven R. Bell
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society